logo image

Aceflex Plus from Cipla

[Aceclofenac + Paracetamol]

Combination

Aceflex Plus Aceclofenac 100 mg,
paracetamol 500 mg.

Volume

10

Presentation

Aceflex Plus TAB

Price*

46.00

Aceflex Plus from Cipla contains Aceclofenac + Paracetamol

More vital info on Aceflex Plus’s generic

© 2011-2021 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.